C. A. P. Martinez, André L. M. Martinez, Manoel Ferreira Borges Neto, Emerson Vitor Castelani


The focus of this paper is to address some classical results for a class of hypercomplex numbers. More specifically we present an extension of the Square of the Error Theorem and a Bessel inequality for octonions.

Full Text:



S. Bock and K. Gurlebeck, On a generalized Appell system and monogenic power series, Math. Methods Appl. Sci., 33 No 4 (2010) 395-411.

M. F. Borges and J. A. Marão, Geometrical Wave Equation and the Cauchy-like Theorem for Octonions, International Journal of Pure and Applied Mathematics , 79 (2012) 426-459.

M. F. Borges, J. A. Marão and R. C. Barreiro, A Cauchy-Like Theorem fo Hypercomplex Functions, Journal of Geometry and Topology , 3 (2009) 263- 271.

M. F. Borges and L. F Benzatti, Quasi-conformal Mappping in Octonionic Al- gebra: A grafcal and anlytical comparison, Far East Journal of Mathematical Sciences, 33 (2009) 355-361.

C. Castro, On the non-commutative and non-associative geometry of octonionic space-time, modified dispersion relations and gran unifications, Journal of Math- ematical Physics, 48 (2007) 073517

C. A. Deavours, The Quaternionic Calculus, The American Mathematical Montly, 80 (1973) 995-1008.

S. Eilenberg and I. Niven, The Fundamental Theorem of Algebra for quater- nioins, Bull. Amer. Math. Society, 50 (1944) 246-248.

F. Gursey and C. Hsiung, On the role of division, Jordan and Related Algebras in Particle Physics, World Scientific, Sigapore (1996).

N. Jacobson, Basic Algebra I, (W. H. Freeman and Company, New York, 1974).

K. Kodairo, Complex Analysis, ( Cambrige University Press, Cambrige, 2007).

T. Y. Lam, Handbook of Algebra,3, ( North-Holland, Amsterdam, 2003, 429- 454).

J. M. Machado, A. C. de Oliveira, C. A. Pendeza and M. F. Borges, De Moivre Extended Equation for Octonions and Power Series, International Journal of Pure and Applied Mathematics, 45 (2008) 165-170.

C. A. P. Martinez, M. F. Borges, A. L. M. Martinez and E. V. Castelani, Fourier Series for Quaternions and the Extension of the Square of the Error Theorem, International Journal of Applied Mathematics 25 (2012) 559-570.

J. Marão and M. F. Borges, Liouville’s Theorem and Power Series for Quater- nionic Functions. International Journal of Pure and Applied Mathematics, 71 (2011) 383-389.

W. Rudin, Principles of Mathematical Analysis, Third Ed., (MacGraw-Hill, N. York, 1976).

L. Sinegre, Quaternions and the motion of a solid body about a fixed point according to Hamilton, Rev.-Historie-Math., 1 (1995) 83-109.

DOI: https://doi.org/10.5540/tema.2013.014.03.0483

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM


  • There are currently no refbacks.

TEMA - Trends in Applied and Computational Mathematics

A publication of the Brazilian Society of Applied and Computational Mathematics (SBMAC)
ISSN: 1677-1966  (print version),  2179-8451  (online version)

Indexed in:



Desenvolvido por:

Logomarca da Lepidus Tecnologia